# SDR DALA2022011800339

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 79,987 hours, 20,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:605. CORRECTIVE ACTION: R+R EMER. EXIT SIGN AT 3L PER B737 AMM 33-51. CHECK GOOD. (2085611)
